# SDR AALA201612169006

- Difficulty date: December 10, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 60,951 hours, 22,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL PLATE AT FORWARD GIRT FITTING MOUNT HOLES AT FRAME 66 AND +Y1292. REPAIRED IAW SRM 53-41-14-283.
